Hokkaido Mathematical Journal

No.3

CHOE Yeong-Wu, SOOK Hyang, KIM In-Bae, TAKAGI Ryoichi,
Rigidity theorems for real hypersurfaces in a complex projective space
Hokkaido Mathematical Journal, 25 (1996) pp.433-451
NISHIOKA Keiji,
Differential field extensions with no movable algebraic branches
Hokkaido Mathematical Journal, 25 (1996) pp.453-463
WANG Risheng,
Isometries of C(n)0(X)
Hokkaido Mathematical Journal, 25 (1996) pp.465-519
YAMADA Masahiro,
Interpolating sequences and embedding theorems in weighted Bergman spaces
Hokkaido Mathematical Journal, 25 (1996) pp.521-536
BELLETTINI G., PAOLINI M.,
Anisotropic motion by mean curvature in the context of Finsler geometry
Hokkaido Mathematical Journal, 25 (1996) pp.537-566
YAMAGUCHI Hiroshi,
The space N(σ) and the F. and M. Riesz theorem
Hokkaido Mathematical Journal, 25 (1996) pp.567-589
SAITO Mutsumi,
Symmetry algebras of normal \mathcal{A}-hypergeometric systems
Hokkaido Mathematical Journal, 25 (1996) pp.591-619
MORITA Hideaki,
Cohen-Macaulay types of Hall lattices
Hokkaido Mathematical Journal, 25 (1996) pp.621-635
ADACHI Jiro,
Liouville setup and contact cobordism
Hokkaido Mathematical Journal, 25 (1996) pp.637-650
SHIROMOTO Keisuke,
A new MacWillams type identity for linear codes
Hokkaido Mathematical Journal, 25 (1996) pp.651-656
SUGANO Kozo,
On strongly separable Frobenius extensions
Hokkaido Mathematical Journal, 25 (1996) pp.657-666